HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

EULERIAN POLYNOMIALS AND POLYNOMIAL CONGRUENCES

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:https://doi.org/10.11575/cdm.v14i1.62485


Title: EULERIAN POLYNOMIALS AND POLYNOMIAL CONGRUENCES
Authors: Iijima, Kazuki Browse this author
Sasaki, Kyouhei Browse this author
Takahashi, Yuuki Browse this author
Yoshinaga, Masahiko Browse this author →KAKEN DB
Keywords: Eulerian polynomials
Hyperplane arrangements
Issue Date: 30-Jan-2020
Publisher: University of Calgary, department of mathematics and statistics
Journal Title: Contributions to discrete mathematics
Volume: 14
Issue: 1
Start Page: 46
End Page: 54
Publisher DOI: 10.11575/cdm.v14i1.62485
Abstract: We prove that the Eulerian polynomial satisfies certain polynomial congruences. Furthermore, these congruences characterize the Eulerian polynomial.
Type: article
URI: http://hdl.handle.net/2115/76634
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University